# SDR XV6A2012070200006

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 46,262 hours, 34,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF CHEMICALS OBSERVED IN CABIN AFTER T/O.  INSPECTED BOTH LEFT AND RIGHT ACM AND THE BAY IAW B737 AMM 21-51-00.  NO DEFECT FOUND.  INSPECTED EQUIP COOLING SYSTEM IAW B737 AMM 21-58-51, NO DEFECT FOUND.  C/W AFTER ENGINE WASH PROCEDURES IAW B737 AMM 72-00-00 PG 708 TASK 71-00-00-802-074-C00.  INSPECTED CONTROL CABIN IAW B737 AMM 05-41-01 CONTROL CABIN, NO ODOR DETECTED.
